The Linearized Calderón Problem on Complex Manifolds
Guillarmou, C., Salo, M., & Tzou, L. (2019). The Linearized Calderón Problem on Complex Manifolds. Acta Mathematica Sinica, 35 (6), 1043-1056. doi:10.1007/s10114-019-8129-7
Published inActa Mathematica Sinica
© Springer-Verlag GmbH Germany & The Editorial Office of AMS 2019.
In this note we show that on any compact subdomain of a K¨ahler manifold that admits sufficiently many global holomorphic functions, the products of harmonic functions form a complete set. This gives a positive answer to the linearized anisotropic Calder´on problem on a class of complex manifolds that includes compact subdomains of Stein manifolds and sufficiently small subdomains of K¨ahler manifolds. Some of these manifolds do not admit limiting Carleman weights, and thus cannot be treated by standard methods for the Calder´on problem in higher dimensions. The argument is based on constructing Morse holomorphic functions with approximately prescribed critical points. This extends earlier results from the case of Riemann surfaces to higher dimensional complex manifolds.